CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
2and2 Views: 53,313
Published: 13 years ago
 
This is a reply to # 71,912

Re: Mirena IUD Side Effects


Wow! I thought I just had gingivitis. I had the Mirena IUD inserted in May 2005. My mother passed away a month later. I was passing all my symptoms off as a sign of mourning. When I do a timeline of events however, everything seems to coincide with the iud. I have weight gain, fatigue, occasional cramping. I have also been having joint swelling and pain in my fingers. I'm so glad all this is really not in my head. I've been tryng to attribute the weight gain to my age, 36. I sure hope I'm wrong. If they say you have to be on your period to get this removed, what happens if you don't really have a period anymore because of the device? Will they have to dilate the cervix again? Thanks.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.359 sec, (1)